On self-normalised sums [supplement]

Novak, Serguei (2002) On self-normalised sums [supplement]. Mathematical methods of statistics., 11 (2). pp. 256-258. ISSN 1066-5307

Full text is not in this repository.

Item Type: Article
Research Areas: A. > School of Science and Technology > Design Engineering and Mathematics
Item ID: 2484
Useful Links:
Depositing User: Users 36 not found.
Date Deposited: 16 Jun 2009 14:31
Last Modified: 24 Mar 2015 10:45
URI: http://eprints.mdx.ac.uk/id/eprint/2484

Actions (login required)

Edit Item Edit Item